# SDR UIEA2017071701232

- Difficulty date: July 17, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,241 hours, 23,614 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Window
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW EICAS MESSAGE DISPLAYED.  ACCOMPLISHED QRH, PERFORMED FIM 30-41 FT 804, TASK 802, SWAPPED LT WINDOW NR 3 TO SPARE SENSOR IAW AMM 30-41-00, OPS CHECKED NORMAL AT THIS TIME.
